Lancaster EPrints

The Markowitz model of utility supplemented with a small degree of probablility distortion as an explanation of outcomes of allais experiments over large and small payoffs and gambling on unlikely outcomes

Peel, D and Zhang, J and Law, D (2008) The Markowitz model of utility supplemented with a small degree of probablility distortion as an explanation of outcomes of allais experiments over large and small payoffs and gambling on unlikely outcomes. Applied Economics, 40 (1). pp. 17-26. ISSN 0003-6846

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Applied Economics
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Economics
Lancaster University Management School > Institute for Enterprise & Entrepeneurial Development (IEED)
ID Code: 45254
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:29
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:29
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/45254

Actions (login required)

View Item